# SDR COMA0660505

- Difficulty date: August 22, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N443CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7539
- Aircraft time: 12,635 hours, 11,481 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: 601509199
- Part serial: 63327402
- Condition: Faulty
- Location: Left Engine
- Part time: 6,116 hours, 5,820 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5230 - DURING TAKEOFF ROLL THE LEFT ENGINE OIL PRESSURE DROPPED TO ZERO PSI WITH NO AURAL WARNINGS.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPLACED THE LEFT ENGINE OIL PRESSURE TRANSDUCER.
